# SDR DALA2016120309497

- Difficulty date: December 2, 2016
- Submitted: December 4, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND E&E COMPT DOOR CUT OUT, RT VERT WEB IS SCRATCHED ABOVE DOOR LATCH RECEPTACLE. MAINTENANCE REMOVED AND REPLACE INSIDE THE E&E COMPARTMENT DOOR CUT OUT RT VERTICAL WEB IAW SRM 51-40-02 AND DWG 141A8512 REV J.
